# SDR A6WA200840614

- Difficulty date: November 22, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 14,071 hours, 14,001 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOG 193206/3 FLAPS FAILED AT ZERO.  COMPLIED WITH QRH.  DIVERTED TO ALB.  BRAKE TEMP 4,2,1,3.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4.  FLAP SYSTEM RESET OK.  NOTED BY MX.
